# SDR SWAA2021102633087

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 47,995 hours, 26,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BIB ON THE AFT SERVICE DOOR SLIDE IS GETTING CAUGHT ON THE LOWER DOOR FRAME ; / [01] FOUND BIB ON THE AFT SERVICE DOOR TO BE HANGING DOWN FROM SLIDE ENCLOSURE STOWED EXCESS BIB INTO SLIDE ENCLOSURE THE BIB DOES NOT RUB ON THE DOOR SEAL IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 25 - 66 - 00 - 201 - NG
